A Generalization of a Result of D'Ocagne

UTSePress Research/Manakin Repository

Search UTSePress Research

Advanced Search


My Account

Show simple item record

dc.contributor.author Melham, Ray en_US
dc.contributor.author Shannon, Anthony en_US
dc.contributor.editor en_US
dc.date.accessioned 2012-10-12T03:32:45Z
dc.date.available 2012-10-12T03:32:45Z
dc.date.issued 1995 en_US
dc.identifier 2011005581 en_US
dc.identifier.citation Melham Ray and Shannon Anthony 1995, 'A Generalization of a Result of D'Ocagne', Fibonacci Assoc, vol. 33, no. 2, pp. 135-138. en_US
dc.identifier.issn 0015-0517 en_US
dc.identifier.other C1UNSUBMIT en_US
dc.identifier.uri http://hdl.handle.net/10453/17912
dc.description.abstract en_US
dc.language en_US
dc.publisher Fibonacci Assoc en_US
dc.title A Generalization of a Result of D'Ocagne en_US
dc.parent Fibonacci Quarterly en_US
dc.journal.volume 33 en_US
dc.journal.number 2 en_US
dc.publocation USA en_US
dc.identifier.startpage 135 en_US
dc.identifier.endpage 138 en_US
dc.cauo.name SCI.Faculty of Science en_US
dc.conference Verified OK en_US
dc.for 010100 en_US
dc.personcode 974601 en_US
dc.personcode 701914 en_US
dc.percentage 100 en_US
dc.classification.name Pure Mathematics en_US
dc.classification.type FOR-08 en_US
dc.edition en_US
dc.custom en_US
dc.date.activity en_US
dc.location.activity en_US
dc.description.keywords en_US
dc.staffid en_US
dc.staffid 701914 en_US

Files in this item

This item appears in the following Collection(s)

Show simple item record